# SDR TSAA0532015

- Difficulty date: March 9, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: B06002
- Part serial: 69882
- Condition: Failed
- Location: Proximity Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LEVER WOULD NOT GO TO UP POSITION AFTER TAKEOFF.  NO GREEN OR RED GEAR LIGHTS ILLUMINATED.  RETURNED TO HNL.  MAINTENANCE INSPECTED AND LUBED THE TELEFLEX CABLE.  MEASURED PROXIMITY SENSOR AND GAP WITHIN TOLERANCE.  REPLACED PROXIMITY CARD AND SWUNG GEARS PER AMM 32-09-200. OK.  AIRCRAFT RETURNED TO SERVICE.
